A theoretical scheme for zero-knowledge proof quantum identity authentication
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (11): 7668-7671    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
A theoretical scheme for zero-knowledge proof quantum identity authentication
Wang Yu-Wu1, Zhan You-Bang2
(1)淮阴师范学院计算机科学系,淮安 223300; (2)淮阴师范学院物理系,淮安 223300
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn